Alert archive / Wisconsin / Wind Chill Advisories in 2014

Wind Chill Advisory 3, NWS Green Bay, WI

January 7, 201422 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Jan 7, 2014, 11:37 AM CST for 22 counties in Wisconsin. It took effect at Jan 7, 2014, 12:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2014, 11:37 AM CST (17:37 UTC)
In effect from
Jan 7, 2014, 12:00 PM CST
Expired
Jan 8, 2014, 10:09 AM CST
In force
22 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
828 m above ground
0-6 km bulk shear
80 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WWUS43 KGRB 071737
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1137 AM CST TUE JAN 7 2014

...DANGEROUSLY COLD WIND CHILLS GRADUALLY IMPROVING TODAY...

.BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT
LAKES REGION THROUGH WEDNESDAY MORNING...THEN WILL GRADUALLY LOSE
ITS GRIP ON THE AREA. GUSTY WEST WINDS WILL SUBSIDE SOME THIS
EVENING AS HIGH PRESSURE MOVES INTO THE REGION. BUT THE VERY COLD
TEMPERATURES COMBINED WITH THE BRISK WEST WINDS WILL RESULT IN
HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080145-
/O.NEW.KGRB.WC.Y.0003.140107T1800Z-140108T1800Z/
/O.CON.KGRB.WC.W.0001.000000T0000Z-140107T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1137 AM CST TUE JAN 7 2014

...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY...
...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST WEDNESDAY. 

* BITTERLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA THROUGH
  WEDNESDAY MORNING. THE COMBINATION OF COLD AND WIND WILL RESULT
  IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS.

* WIND CHILLS ACROSS THE REGION WILL RANGE FROM 20 BELOW TO 35
  DEGREES BELOW ZERO UNTIL MIDDAY ON WEDNESDAY. WIND CHILLS THIS
  LOW CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
4 follow-up statements
367 
WWUS43 KGRB 072003
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
203 PM CST TUE JAN 7 2014

...BITTERLY COLD WIND CHILLS TO CONTINUE INTO WEDNESDAY MORNING...

.BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT
LAKES REGION THROUGH WEDNESDAY MORNING...THEN WILL GRADUALLY LOSE
ITS GRIP ON THE AREA. GUSTY WEST WINDS WILL SUBSIDE THIS EVENING
AS HIGH PRESSURE MOVES INTO THE REGION. BUT THE VERY COLD
TEMPERATURES COMBINED WITH THE BRISK WEST WINDS WILL RESULT IN
HAZARDOUS CONDITIONS FOR THOSE WHO ARE OUTDOORS.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-080500-
/O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
203 PM CST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* BITTERLY COLD AIR WILL REMAIN ENTRENCHED ACROSS THE AREA 
  THROUGH WEDNESDAY MORNING. THE COMBINATION OF COLD AND WIND 
  WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING 
  OUTDOORS. 

* WIND CHILLS ACROSS THE REGION WILL RANGE FROM 20 BELOW TO 35 
  DEGREES BELOW ZERO UNTIL MIDDAY ON WEDNESDAY. WIND CHILLS THIS 
  LOW CAN RESULT IN FROSTBITE ON EXPOSED SKIN IN 20 TO 30 
  MINUTES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

MPC
999 
WWUS43 KGRB 080248
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
848 PM CST TUE JAN 7 2014

...BITTERLY COLD CONDITIONS TO CONTINUE INTO WEDNESDAY MORNING...

.BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT
LAKES REGION OVERNIGHT. WINDS HAVE WEAKENED CONSIDERABLY SINCE
YESTERDAY...BUT OVERNIGHT TEMPERATURES AT MOST LOCATIONS ARE
EXPECTED TO BE AT LEAST AS COLD IF NOT COLDER THAN THIS MORNING.
THAT WILL CONTINUE TO RESULT IN HAZARDOUS CONDITIONS FOR THOSE
WHO ARE OUTDOORS...THOUGH CONDITIONS ARE NOT EXPECTED TO BE QUITE
AS DANGEROUS AS THEY WERE SUNDAY NIGHT AND THIS MORNING.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081030-
/O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
848 PM CST TUE JAN 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST
WEDNESDAY...

* BITTERLY COLD AIR COMBINED WITH LIGHT WEST WINDS WILL CONTINUE
  TO RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING OUTDOORS.

* BY LATE TONIGHT AND EARLY WEDNESDAY MORNING...WIND CHILL
  INDICES ACROSS THE AREA WILL RANGE FROM 25 BELOW TO 30 BELOW
  ZERO IN EASTERN WISCONSIN...TO 30 BELOW TO 35 BELOW ZERO IN
  CENTRAL AND NORTH-CENTRAL WISCONSIN.

* WIND CHILLS THIS LOW INDICATE THAT FROSTBITE ON EXPOSED SKIN
  CAN OCCUR IN 20 TO 30 MINUTES.

* TEMPERATURES ARE EXPECTED TO AT LEAST REACH ZERO ACROSS THE
  ENTIRE AREA ON WEDNESDAY AFTERNOON.

* BITTERLY COLD TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY NIGHT.
  BUT SINCE THE AIR IS EXPECTED TO BE CALM...AN WIND CHILL
  ADVISORY IS NOT ANTICIPATED FOR WEDNESDAY NIGHT AND THURSDAY
  MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

SKOWRONSKI
488 
WWUS43 KGRB 080945
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CST WED JAN 8 2014

...BITTERLY COLD CONDITIONS TO CONTINUE THIS MORNING...

.BITTERLY COLD ARCTIC AIR WILL REMAIN ENTRENCHED ACROSS THE GREAT
LAKES REGION THIS MORNING. EVEN THOUGH WINDS WILL REMAIN ON THE
LIGHT SIDE...THE VERY COLD MORNING TEMPERATURES WILL COMBINE WITH
THE WIND AND RESULT IN HAZARDOUS CONDITIONS FOR THOSE WHO ARE
OUTDOORS.

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081745-
/O.CON.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
345 AM CST WED JAN 8 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* BITTERLY COLD AIR COMBINED WITH LIGHT WEST WINDS THIS MORNING
  WILL RESULT IN HAZARDOUS CONDITIONS FOR ANYONE VENTURING
  OUTDOORS.

* FOR THIS MORNING...WIND CHILL INDICES WILL RANGE FROM 15 BELOW
  TO 30 BELOW ZERO IN EASTERN WISCONSIN...TO 20 BELOW TO 35 BELOW
  ZERO IN CENTRAL AND NORTH-CENTRAL WISCONSIN.

* WIND CHILLS THIS LOW INDICATE THAT FROSTBITE ON EXPOSED SKIN 
  CAN OCCUR IN 15 TO 30 MINUTES. 

* TEMPERATURES ARE EXPECTED TO AT LEAST REACH ZERO ACROSS THE
  ENTIRE AREA ON WEDNESDAY AFTERNOON...WITH WIND CHILL INDICES
  MAINLY BETWEEN 10 BELOW AND 20 BELOW.

* BITTERLY COLD TEMPERATURES ARE EXPECTED AGAIN TONIGHT INTO
  THURSDAY MORNING...BUT SINCE THE AIR IS EXPECTED TO BE CALM...A
  WIND CHILL ADVISORY IS NOT ANTICIPATED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
BERSCH
084 
WWUS43 KGRB 081609
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CST WED JAN 8 2014


WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081715-
/O.CAN.KGRB.WC.Y.0003.000000T0000Z-140108T1800Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU...
WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY...
ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ
1009 AM CST WED JAN 8 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILLS HAVE IMPROVED TO ABOVE 20 BELOW ZERO.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 7, 5:54 AM CST, 5 hours 43 minutes earlier.

Area forecast discussion, Jan 7, 5:54 AM CST, 5 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
554 AM CST TUE JAN 7 2014

UPDATED AVIATION PORTION FOR 12Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY
ISSUED AT 348 AM CST TUE JAN 7 2014

QUIET WEATHER EXPECTED FOR TODAY-WEDNESDAY...WITH THE MAIN
FORECAST CONCERNS BEING TEMPS...WIND CHILLS...AND CLOUD COVER.

EVEN AS TEMPS STRUGGLED SOMEWHAT TO DROP DUE TO SOME PASSING
CLOUDS AND WINDS REMAINING UP...WIND CHILLS OVERNIGHT ARE SOLIDLY
IN WARNING CRITERIA...SO PLAN TO CONTINUE WITH THE WIND CHILL
WARNING THROUGH THE NOON HOUR. ONCE THE WARNING EXPIRES...AN
ADVISORY WILL BE NEEDED FOR WIND CHILLS BETWEEN 20 AND 35 BELOW
FROM NOON TODAY THROUGH WEDNESDAY AM...BUT WILL LET DAY SHIFT
ISSUE THE ADVISORY AFTER THE WARNING EXPIRES.

FOR TODAY...THE AREA WILL REMAIN SITUATED BETWEEN SURFACE HIGH
PRESSURE EXTENDING FROM WESTERN CANADA THROUGH THE SOUTHERN
PLAINS...AND THE REMNANTS OF THE POLAR VORTEX PUSHING TOWARD
HUDSON BAY. THE SURFACE HIGH WILL BUILD TOWARD THE STATE...
BRINGING DRY WEATHER. CORE OF COLDEST AIR...WITH 850 MB TEMPS
AROUND -30C...WILL PUSH EAST OF THE AREA TODAY...WITH IMPRESSIVE
WARMING TO AROUND -16 TO -19C BY THIS EVENING. DESPITE THE
WARMING ALOFT...STILL VERY COLD AT THE LOWER LEVELS...WITH 925MB
TEMPS ONLY RECOVERING INTO THE LOWER 20S BELOW ZERO. THIS IS AN
IMPROVEMENT FROM THE -30 YESTERDAY...SO EXPECT HIGHS TO BE 10-15
WARMER FOR MOST SPOTS. MOST LOCATIONS ACROSS CENTRAL AND NORTH-
CENTRAL WI WILL REMAIN BELOW ZERO...BUT LOCATIONS OVER EASTERN WI
MAY SNEAK SLIGHT ABOVE ZERO. COUPLE AREAS OF CLOUDS TO WATCH
TODAY...THE FIRST OVER/APPROACHING LAKE SUPERIOR AND ANOTHER OVER
MINNESOTA. THESE AREAS COULD BRING SOME PERIODS OF CLOUDS TO THE
AREA TODAY.

FOR TONIGHT AND WEDNESDAY...SURFACE HIGH PRESSURE BUILDS INTO THE
WESTERN GREAT LAKES...CONTINUING THE DRY WEATHER. SOME MID/HIGH
CLOUDS ARE POSSIBLE TONIGHT AS LINGERING MOISTURE AND REAR OF
UPPER JET EXITS THE AREA...OTHERWISE DRY AIR WILL DOMINATE ON
WEDNESDAY WITH PLENTY OF SUNSHINE EXPECTED. ANOTHER VERY COLD
NIGHT EXPECTED TONIGHT...WITH LIGHTER WINDS BEING OFFSET BY
MODERATING TEMPS. STILL THINK LOWS WILL BOTTOM OUT FROM THE SINGLE
DIGITS BELOW ZERO NEAR THE LAKESHORE...TO THE 20S BELOW IN THE
FAVORED COLD SPOTS ACROSS NORTH-CENTRAL WI. HIGHS ON WEDNESDAY
COULD BE A LITTLE TRICKY AS THE HIGH BUILDS OVERHEAD. LIGHT WINDS
AND LESS MIXING COULD LEAD TO COLDER HIGHS THAN CURRENTLY
ADVERTISED...ESPECIALLY THE FOX VALLEY...SO WILL TRIM HIGHS
SLIGHTLY. EVEN AS TEMPS SLOWLY MODERATE AND WINDS DIE DOWN...WIND
CHILL READINGS WILL STILL REMAIN BELOW -20 TONIGHT INTO WEDNESDAY
MORNING.

.LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
ISSUED AT 348 AM CST TUE JAN 7 2014

ONE MORE COLD NIGHT IS IN STORE WEDNESDAY NIGHT WITH SUBZERO
TEMPERATURES EXPECTED AGAIN ACROSS THE ENTIRE REGION. THIS NIGHT
COULD BE NEARLY AS COLD AS WEDNESDAY NIGHT. THE ARCTIC AIR WILL
FINALLY MOVE EAST OF THE AREA THURSDAY WITH HIGHS IN THE TEENS.

LOW PRESSURE WILL MOVE NORTHEAST INTO THE REGION FRIDAY AND
FRIDAY NIGHT...BRINGING A CHANCE OF LIGHT SNOW AND FREEZING RAIN
TO MUCH OF THE REGION. HAVE ADDED MENTION OF FREEZING RAIN INTO
THE ZONE FORECAST PRODUCT AND ADDED A MENTION IN THE HAZARDOUS
WEATHER OUTLOOK. A COUPLE OF INCHES OF SNOW...WHILE THERE COULD
BE SOME MINOR ICE ACCUMULATION.

THE REST OF THE PERIOD SHOULD BE FAIRLY TRANQUIL AND MILD WITH
HIGH TEMPERATURES ABOVE NORMAL FOR MID JANUARY.
&&

.AVIATION...FOR 12Z TAF ISSUANCE
ISSUED AT 554 AM CST TUE JAN 7 2014

TRENDED MORE PESSIMISTIC WITH THE CIGS FOR TODAY...AS AN AREA OF
LOW CLOUDS CONTINUES TO MOVE EAST ACROSS MINNESOTA AND WESTERN WI
TOWARD THE AREA. MOST OF THE CIGS IN MINNESOTA ARE BETWEEN 1500
AND 2000 FT...WHICH IS WHAT IS EXPECTED TO MOVE INTO NORTHEAST WI.
ONLY INCLUDED CIGS TO 2000 FT IN THE TAFS...BUT A FEW LOWER CIGS
ARE POSSIBLE...ESPECIALLY ACROSS CENTRAL AND NORTH CENTRAL WI. IF
THE CLOUDS CONTINUE TO ADVANCE AND NOT SCATTER OUT...THE SKY
CONDITION COULD BE MORE BROKEN/OVERCAST AND CIGS WILL NEED TO BE
LOWERED SLIGHTLY. ANY CLOUD COVER WILL EXIT OR DIMINISH BY LATER
THIS EVENING AS HIGH PRESSURE BUILDS INTO THE REGION...WITH SUNNY
SKIES EXPECTED ON WEDNESDAY. LLWS IS STILL EXPECTED THIS
MORNING...WITH WINDS AT 2000 FT AROUND 40 KTS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WIND CHILL WARNING UNTIL NOON CST TODAY FOR WIZ005-010>013-
018>022-030-031-035>040-045-048>050-073-074.
&&

SHORT TERM.....BERSCH
LONG TERM......ECKBERG
AVIATION.......BERSCH
Hazardous weather outlook, Jan 7, 4:01 AM CST, 7 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
401 AM CST TUE JAN 7 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
401 AM CST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A DANGEROUS COMBINATION OF COLD AND WIND IS EXPECTED THIS MORNING.
OUTDOOR CONDITIONS COULD BE LIFE THREATENING IF PROPER CLOTHING IS
NOT WORN. BITTER COLD WIND CHILLS WILL CONTINUE THIS AFTERNOON AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SLOW MODERATION IN TEMPERATURES COMBINED WITH A RELAXING OF THE
WIND WILL RESULT IN A GRADUAL IMPROVEMENT TO THE BITTER COLD WIND
CHILLS DURING THE MIDDLE OF THE WEEK.

HAZARDOUS TRAVEL IS POSSIBLE FRIDAY AND FRIDAY NIGHT DUE TO A
COMBINATION OF A FEW INCHES OF SNOW AND FREEZING RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-081015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
401 AM CST TUE JAN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

FREEZING SPRAY IS POSSIBLE TOWARD THE OPEN WATERS OF LAKE
MICHIGAN TODAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PATCHY FREEZING SPRAY IS STILL POSSIBLE ON LAKE MICHIGAN TUESDAY.

BERSCH/ECKBERG

Nearby

Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.